MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 ULTRA CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 ULTRA CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521401
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of failure to release from catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip was used during a gastroscopy procedure on (b)(6) 2026 for polyp removal.During the procedure, the resolution 360 ultra clip would not release during attempted deployment.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of failure to release from catheter.Block h11: investigation results the device was not returned for analysis; therefore, a technical analysis could not be performed.The complaint device was not returned therefore, product analysis could not be performed, for this reason and due to the lack of evidence is unable to confirm the reported event.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of "clip failure to release from catheter" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".
 
Event or Problem Description

Brand Name
RESOLUTION 360 ULTRA CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25017806
Report Number3005099803-2026-01545
Device Sequence Number9497396
Product Code PKL
UDI-Device Identifier08714729997252
UDI-Public(01)08714729997252(17)290106(10)38288819
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521401
Device Catalogue NumberM00521401
Device Lot Number0038288819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/07/2026
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown